# SDR SWIA200922293

- Difficulty date: August 8, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 18,558 hours, 15,812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING AFT STRIP DAMAGED.  (FLT 6510)  REPLACED LIGHT STRIP SECTION.
